| Model Number |
30706-03 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor has the same implant in two different sites and the one fit just fine but the other did not engage and start to bind as threading and the doctor did not want to force the attachment into the implant.
Event or Problem Description
The doctor has the same implant in 2 different sites and the one fit just fine but the other did not engage and start to bind as threading and the doctor did not want to force the attachment into the implant.